# SDR UPS03240679

- Difficulty date: April 16, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SEAT TRACK CRACKED AT O/B FLANGE, RBL 45.5 BETWEEN BS 780 - BS 804     REPLACED SEAT TRACK IAW DRAWING NR 65-41980
